Moghimi, Pegah, Asheghi, Rasoul, Kazemi, Rasool. (1397). An extended complete Chebyshev system of 3 Abelian integrals related to a non-algebraic Hamiltonian system. نشریه جغرافیا و برنامه ریزی, 6(4), 438-447.
Pegah Moghimi; Rasoul Asheghi; Rasool Kazemi. "An extended complete Chebyshev system of 3 Abelian integrals related to a non-algebraic Hamiltonian system". نشریه جغرافیا و برنامه ریزی, 6, 4, 1397, 438-447.
Moghimi, Pegah, Asheghi, Rasoul, Kazemi, Rasool. (1397). 'An extended complete Chebyshev system of 3 Abelian integrals related to a non-algebraic Hamiltonian system', نشریه جغرافیا و برنامه ریزی, 6(4), pp. 438-447.
Moghimi, Pegah, Asheghi, Rasoul, Kazemi, Rasool. An extended complete Chebyshev system of 3 Abelian integrals related to a non-algebraic Hamiltonian system. نشریه جغرافیا و برنامه ریزی, 1397; 6(4): 438-447.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.